# SDR AALA2019101549001

- Difficulty date: October 13, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737823
- Aircraft serial: 31234
- Aircraft time: 11,969 hours, 4,859 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 15267H5916
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK CAPTAINS FORWARD WINDSHIELD HAS LARGE CRACK. REPLACED WINDSHIELD PER TASK CARD 56-94-03.
